I started taking Propecia in mid-August of this year. Over the past 2 months I had started to notice that I was having problems with getting and maintaining erections in a way that I never had before. I also began to notice a decrease in my sex drive. I had never had erectile problems or sex drive problems before. I assumed it was just a temporary side effect that would go away or that it would go back to normal if I decided to stop taking the medication so I continued taking it for a few more weeks. But after reading the new research that is showing that the side effects may be longer and more damaging than previously thought and that they can continue even AFTER stopping the medication, I decided to quit taking it that very day and will never take another one.
I am hoping that my body will return to normal and that these side effects will just be temporary now that I have stopped the medication.
Since I only took it for about 2 and half months am I likely to have a good prognosis for recovery, or could I still be in trouble?